RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sadykov, Timur Mradovich

Total publications: 27 (26)
in MathSciNet: 21 (20)
in zbMATH: 16 (15)
in Web of Science: 20 (20)
in Scopus: 20 (20)
Cited articles: 18
Citations in Math-Net.Ru: 39
Citations in Web of Science: 134
Citations in Scopus: 117
Presentations: 20

Number of views:
This page:4360
Abstract pages:3225
Full texts:1009
References:384
Sadykov, Timur Mradovich
Doctor of physico-mathematical sciences (2009)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 12.07.1976
E-mail: ;
Keywords: Holonomic systems of partial differential equations, hypergeometric D-modules, integral representations of holomorphic functions.
UDC: 517.55, 517.554, 517.588, 517.95, 517.953, 510.52, 517.956
MSC: 32C38, 33C70, 35N10

Subject:

Computing monodromy groups of holonomic systems of gypergeometric differential equations, inverse problems in the analytic theory of differential equations, topology of the complements of generalized discriminant amoebas.

   
Main publications:
  1. T. M. Sadykov, A. K. Tsikh, Gipergeometricheskie i algebraicheskie funktsii mnogikh peremennykh, Nauka, M., 2014 , 408 pp. http://www.rfbr.ru/rffi/ru/books/o_1923558
  2. T. M. Sadykov, S. Tanabé, “Maximally reducible monodromy of bivariate hypergeometric systems”, Izv. Math., 80:1 (2016), 221–262  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
  3. Timur Sadykov, “Polynomial Dynamics of Human Blood Genotypes Frequencies”, Journal of Symbolic Computation, 79:2 (2017), 342-355  crossref  mathscinet  zmath  isi  scopus
  4. A. Dickenstein, L. Matusevich, T.M. Sadykov, “Bivariate Hypergeometric D-modules”, Advances in Mathematics, 196 (2005), 78–123  crossref  mathscinet  zmath  isi  scopus
  5. M. Passare, T. Sadykov, A. Tsikh, “Singularities of hypergeometric functions in several variables”, Compositio Mathematica, 141:3 (2005), 787–810  crossref  mathscinet  zmath  isi  elib  scopus

http://www.mathnet.ru/eng/person25328
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sadykov.t-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/639913
http://elibrary.ru/author_items.asp?spin=6281-5860
http://orcid.org/0000-0003-0741-2318
http://www.researcherid.com/rid/D-6619-2015
http://www.scopus.com/authid/detail.url?authorId=35605379800
https://www.researchgate.net/profile/Timur_Sadykov

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2019
1. T. Sadykov, M. Nisse, “Amoeba-Shaped Polyhedral Complex of an Algebraic Hypersurface”, Journal of Geometric Analysis, 29:2 (2019), 1356–1368  crossref  mathscinet  zmath  isi  scopus (cited: 1)
2. D. V. Bogdanov, T. M. Sadykov, “Hypergeometric polynomials are optimal”, Mathematische Zeitschrift, 2019, 1432–1823 https://link.springer.com/article/10.1007/s00209-019-02444-0  crossref  scopus

   2018
3. T. M. Sadykov, “Beyond the first class of analytic complexity”, Computer Algebra in Scientific Computing (Lille, France, 17 – 21 September 2018.), Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11077, eds. Vladimir P. Gerdt, Wolfram Koepf, Werner M. Seiler, Evgenii V. Vorozhtsov, Springer Verlag, 2018, 335–344  crossref  mathscinet  zmath  isi  elib  scopus
4. T. M. Sadykov, “Computational problems of multivariate hypergeometric theory”, Programming and Computer Software, 44:2 (2018), 131–137  crossref  mathscinet  isi  elib  scopus (cited: 1)
5. S. A. Abramov, A. A. Ryabenko,T. M. Sadykov, “The Second Conference “Computer Algebra” in Moscow”, ACM Communications in Computer Algebra, 51:4 (2018), 103–110  crossref  mathscinet  isi

   2017
6. Timur Sadykov, “Polynomial Dynamics of Human Blood Genotypes Frequencies”, Journal of Symbolic Computation, 79:2 (2017), 342-355  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
7. T. M. Sadykov, “On the Analytic Complexity of Hypergeometric Functions”, Proc. Steklov Inst. Math., 298 (2017), 248–255  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 2)
8. A. A. Kytmanov, A. P. Lyapin, T. M. Sadykov, “Evaluating the Rational Generating Function for the Solution of the Cauchy Problem for a Two-Dimensional Difference Equation with Constant Coefficients”, Programming and Computer Software, 43:2 (2017), 105–111  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2016
9. T. M. Sadykov, S. Tanabé, “Maximally reducible monodromy of bivariate hypergeometric systems”, Izv. Math., 80:1 (2016), 221–262  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 9)
10. D. V. Bogdanov, A. A. Kytmanov, T. M. Sadykov, “Algorithmic Computation of Polynomial Amoebas”, Computer Algebra in Scientific Computing (Bucharest, Romania, September 19-23, 2016), Lecture Notes in Computer Science, 9890, eds. Vladimir P. Gerdt, Wolfram Koepf, Werner M. Seiler, Evgenii V. Vorozhtsov, Springer International Publishing, 2016, 87–100 http://link.springer.com/chapter/10.1007/978-3-319-45641-6_7  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   2014
11. A. I. Normov, T. M. Sadykov, “Analytic complexity of cluster trees”, Prikl. Diskr. Mat., 2014, no. 2, 79–87  mathnet  elib
12. T. M. Sadykov, A. K. Tsikh, Gipergeometricheskie i algebraicheskie funktsii mnogikh peremennykh, Nauka, M., 2014 , 408 pp. http://www.rfbr.ru/rffi/ru/books/o_1923558

   2013
13. Vitaly A. Krasikov, Timur M. Sadykov, “The Newton polytope of the optimal differential operator for an algebraic curve”, Zhurn. SFU. Ser. Matem. i fiz., 6:2 (2013), 200–210  mathnet  elib

   2012
14. V. A. Krasikov, T. M. Sadykov, “On the analytic complexity of discriminants”, Proc. Steklov Inst. Math., 279 (2012), 78–92  mathnet  crossref  mathscinet  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 9)

   2009
15. Timur Sadykov, “Sparse hypergeometric systems”, Nauchnye vedomosti belgorodskogo gosudarstvennogo universiteta. Ser. Matem. i fiz., 17:68 (2009), 64–76 http://dspace.bsu.edu.ru/handle/123456789/4922

   2008
16. Timur M. Sadykov, “Hypergeometric Systems with Polynomial Bases”, Zhurn. SFU. Ser. Matem. i fiz., 1:1 (2008), 25–32  mathnet  elib
17. F. Lárusson, T. M. Sadykov, “A discrete version of the Riemann–Hilbert problem”, Russian Math. Surveys, 63:5 (2008), 973–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
18. T. M. Sadykov, “Hypergeometric systems of equations with maximally reducible monodromy”, Doklady Mathematics, 78:3 (2008), 880–882  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
19. St. Petersburg Math. J., 19:6 (2008), 1003–1014  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2007
20. A. Dickenstein, T. M. Sadykov, “Bases in the solution space of the Mellin system”, Sb. Math., 198:9 (2007), 1277–1298  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 11)
21. A. Dickenstein, T. M. Sadykov, “Algebraicity of solutions to the Mellin system and its monodromy”, Doklady Mathematics, 75:1 (2007), 80–82  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 8)

   2005
22. A. Dickenstein, L. Matusevich, T.M. Sadykov, “Bivariate Hypergeometric D-modules”, Advances in Mathematics, 196 (2005), 78–123  crossref  mathscinet  zmath  isi (cited: 15)  scopus (cited: 15)
23. M. Passare, T. Sadykov, A. Tsikh, “Singularities of hypergeometric functions in several variables”, Compositio Mathematica, 141:3 (2005), 787–810  crossref  mathscinet  zmath  isi (cited: 25)  elib (cited: 19)  scopus (cited: 25)

   2002
24. T. Sadykov, “On the Horn system of partial differential equations and series of hypergeometric type”, Mathematica Scandinavica, 91:1 (2002), 127–149  crossref  mathscinet  zmath  isi (cited: 17)  scopus (cited: 16)
25. T. Sadykov, “The Hadamard product of hypergeometric series”, Bull. Sci. Math., 126:1 (2002), 31–43  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)

   1998
26. T. M. Sadykov, “On a multidimensional system of differential hypergeometric equations”, Siberian Math. J., 39:5 (1998), 986–997  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 9)

Presentations in Math-Net.Ru
1. On the analytic complexity of hypergeometric functions
T. M. Sadykov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
November 29, 2017 16:45
2. Optimal properties of a class of algebraic hypersurfaces
T. M. Sadykov
Complex geometry seminar, Korea Institute for Advanced Study, Seoul, Korea
October 20, 2016 14:00
3. Hypergeometric polynomials are optimal
T. M. Sadykov
Seminar on Problem-solving seminar in commutative algebra, Department of Mathematics, Stockholm University
October 11, 2016 13:00
4. Holonomic systems of PDEs of hypergeometric type
T. M. Sadykov
Seminar on analytic theory of differential equations
May 18, 2016 14:00
5. Extremal properties of multivariate hypergeometric polynomials
T. M. Sadykov
One-day conference dedicated to the memory of academician A. A Gonchar
December 23, 2015 17:05   
6. Tropical geometric properties of the zero loci of multivariate hypergeometric functions
T. M. Sadykov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
April 29, 2015 16:45
7. Human blood genotypes dynamics and dynamical systems on complex projective spaces
T. M. Sadykov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 12, 2014 16:45
8. Optimal annihilating operators and the monodromy of hypergeometric systems in information protection problems
T. M. Sadykov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
April 4, 2012 16:45
9. Monodromy of hypergeometric systems and analytic complexity of algebraic functions
Timur Sadykov
Russian–German conference on Several Complex Variables
March 1, 2012 11:30   
10. Monodromy of hypergeometric systems and analytic complexity of algebraic functions
T. M. Sadykov
Rutgers Experimental Mathematics Seminar, Rutgers University, Piscataway, NJ
October 27, 2011 17:00   
11. On analytic complexity of special functions
T. M. Sadykov
October 22, 2011 15:00
12. The Newton polytopes and singularities of the differential operators for the Nilsson class functions
T. M. Sadykov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
March 30, 2011 16:45
13. Hypergeometric systems with maximally reducible monodromy
T. M. Sadykov
February 3, 2010
14. Bases in the solution space of the Mellin system
T. M. Sadykov
February 1, 2010 16:30
15. Monodromy of hypergeometric systems of differential equations and a theorem on multiplication of singularities
T. M. Sadykov
Meetings of the Moscow Mathematical Society
November 11, 2008
16. Multivariate hypergeometric D-modules
T. M. Sadykov
October 27, 2004 15:30
17. The amoeba of a discriminant
T. M. Sadykov
Mathematical Sciences Research Institute, Berkeley, CA, USA
February 23, 2004   
18. Hypergeometric systems of partial differential equations with maximally reducible monodromy
T. M. Sadykov
November 23, 2003
19. Hypergeometric functions in several complex variables
T. M. Sadykov
October 7, 2003
20. Horn system of partial differential equations and series of hypergeometric type
T. M. Sadykov
January 7, 2000   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020